# SDR ASAA2018072225482

- Difficulty date: July 22, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 21,181 hours, 6,915 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135822
- Part serial: 414XR8
- Condition: Failed
- Location: Radome
- Part time: 16,223 hours, 4,779 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR PAINTS GROUND IN AUTO. IN ALL FLIGHT PHASES. GROUNDED - YES. REMOVED AND REPLACED ANTENNA DRIVE UNIT REF AMM 34-43-11/401. OPERATIONAL TEST AND SYSTEM TEST PASS REF AMM 34-43-00/501.
